# SDR DALA2018030201319

- Difficulty date: March 1, 2018
- Submitted: March 2, 2018
- Operation: Air carrier
- Aircraft: N915DE
- Make and model: Doug MD-88
- Aircraft serial: 53420
- Aircraft time: 61,165 hours, 47,621 cycles
- System (JASC): 3160 · Central Display
- Part: Efis
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CAPTAIN FOUND THE FIRST OFFICER`S PFD AND ND INOPERATIVE, ADF FLICKERING AND RADIO ALTIMETER INOPERATIVE. CAPTAIN STARTED APU AND NOTED AN ELECTRICAL ODOR IN THE COCKPIT.  FOUND THE COCKPIT WET.  REMOVED WATER AND DRIED COCKPIT. ODOR WAS ORIGINATING FROM EFIS SYMBOL GENERATOR. REPLACED EFIS SYMBOL GENERATOR AND ADF CONTROL PANEL. ALL CHECKED NORMAL.
